Differential and Integral Equations

On the higher integrability for certain nonlinear problems

Anna Verde and Gabriella Zecca

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove local higher integrability for gradients of solutions to a large class of elliptic equations of the type $\text{div} A(x,\nabla u) = 0$ by studying the deviation, in a suitable sense, of the operator $A$ to be constant with respect to $x.$

Article information

Differential Integral Equations, Volume 21, Number 3-4 (2008), 247-263.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B65: Smoothness and regularity of solutions


Verde, Anna; Zecca, Gabriella. On the higher integrability for certain nonlinear problems. Differential Integral Equations 21 (2008), no. 3-4, 247--263. https://projecteuclid.org/euclid.die/1356038779

Export citation